# SDR C2XA07ON033

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145XR
- Aircraft serial: 145563
- Aircraft time: 13,392 hours, 10,352 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Worn
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FL 0060 - TUS TO OMA - FLIGHT CREW REPORTED FUEL LEAK ON LT WING.  FLIGHT CREW RETURNED TO BLOCK AND MX PERSONNEL IAH RECOVERY REMOVED AND REPLACED FLAPPER VALVE, OPERATIONALLY AND LEAK CHECK SATISFACTORY.  A/C WAS RELEASE TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
